Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Cosme lite for better complexion? Why is my face in two different colors now?

hai sir i am a BE student .i am little dark to see , so i enquired my frends for the remedy for the same and one of my friend sugggested me about the cream cosme lite , so i used reguly the cream at night ,suddenly i get the change ,that my darkness starter desapearing but now a days i seems that above my nose that include eyes and forhead is being dark and the remaiing is white , so i used the cream only in the dark portion even after that my face seems two colours pls suggest me a solution for that .i will be great full if u do so thankyou
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  314
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi cosmolite should not be used for dark complexion as the effect will not be long time.once it is stopped again dark complexion returns with two should be used only in pathological conditions like melasma
Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor